Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 153, NWS Pueblo, CO

July 15, 2020El Paso County, Fremont County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2020, 3:56 PM MDT for El Paso County, Fremont County, Pueblo County, Colorado. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2020, 3:56 PM MDT (21:56 UTC)
Expired
Jul 15, 2020, 5:00 PM MDT
In force
64 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties El Paso County, CO, Fremont County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 32 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 4:12 PM MDTHAIL 14 Wnw Pueblo West, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 2:25 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2180 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

863 
WUUS55 KPUB 152156
SVRPUB
COC041-043-101-152300-
/O.NEW.KPUB.SV.W.0153.200715T2156Z-200715T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
356 PM MDT Wed Jul 15 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fremont County in central Colorado...
  South central El Paso County in east central Colorado...
  Northern Pueblo County in southeastern Colorado...

* Until 500 PM MDT.

* At 356 PM MDT, severe thunderstorms were located along a line
  extending from 6 miles east of Fountain to near Pueblo West to 9
  miles west of Pueblo Reservoir, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pueblo, Fountain, Hanover, Pueblo Reservoir, Salt Creek, Blende,
  Avondale, Pueblo West, Pueblo Depot, Pinon and Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3859 10418 3821 10430 3806 10451 3830 10511
      3850 10482 3871 10470
TIME...MOT...LOC 2156Z 310DEG 32KT 3866 10460 3840 10467 3829 10493 

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
5 follow-up statements
537 
WWUS55 KPUB 152206
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
406 PM MDT Wed Jul 15 2020

COC043-152215-
/O.CAN.KPUB.SV.W.0153.000000T0000Z-200715T2300Z/
Fremont CO-
406 PM MDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.

LAT...LON 3859 10418 3821 10430 3806 10451 3826 10500
      3826 10494 3838 10494 3846 10479 3869 10462
TIME...MOT...LOC 2205Z 300DEG 29KT 3863 10451 3846 10455 3839 10467
3830 10491

$$

COC041-101-152300-
/O.CON.KPUB.SV.W.0153.000000T0000Z-200715T2300Z/
El Paso CO-Pueblo CO-
406 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTHERN PUEBLO COUNTIES...

At 405 PM MDT, severe thunderstorms were located along a line
extending from near Hanover to near Pinon to near Pueblo West to 8
miles west of Pueblo Reservoir, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pueblo, Fountain, Hanover, Pueblo Reservoir, Salt Creek, Blende,
Avondale, Pueblo West, Pueblo Depot and Pinon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3859 10418 3821 10430 3806 10451 3826 10500
      3826 10494 3838 10494 3846 10479 3869 10462
TIME...MOT...LOC 2205Z 300DEG 29KT 3863 10451 3846 10455 3839 10467
3830 10491

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
659 
WWUS55 KPUB 152216
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
416 PM MDT Wed Jul 15 2020

COC041-101-152300-
/O.CON.KPUB.SV.W.0153.000000T0000Z-200715T2300Z/
El Paso CO-Pueblo CO-
416 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTHERN PUEBLO COUNTIES...

At 416 PM MDT, severe thunderstorms were located along a line
extending from near Hanover to 7 miles east of Pinon to near Pueblo
to near Pueblo Reservoir, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pueblo, Hanover, Pueblo Reservoir, Salt Creek, Blende, Avondale,
Pueblo West, Pueblo Depot and Pinon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3859 10418 3821 10430 3806 10451 3822 10489
      3829 10494 3842 10485 3841 10476 3849 10460
      3869 10462
TIME...MOT...LOC 2216Z 310DEG 32KT 3859 10444 3842 10449 3835 10461
3826 10484

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
631 
WWUS55 KPUB 152229
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
429 PM MDT Wed Jul 15 2020

COC041-101-152300-
/O.CON.KPUB.SV.W.0153.000000T0000Z-200715T2300Z/
El Paso CO-Pueblo CO-
429 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTHEASTERN PUEBLO COUNTIES...

At 429 PM MDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Hanover to near Pueblo Depot to
Pueblo to near Pueblo Reservoir, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pueblo, Hanover, Pueblo Reservoir, Salt Creek, Blende, Avondale,
Pueblo Depot and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3859 10418 3821 10430 3806 10451 3820 10483
      3847 10456 3867 10452
TIME...MOT...LOC 2229Z 310DEG 32KT 3853 10435 3836 10440 3829 10452
3820 10475

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
399 
WWUS55 KPUB 152249
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
449 PM MDT Wed Jul 15 2020

COC041-152258-
/O.CAN.KPUB.SV.W.0153.000000T0000Z-200715T2300Z/
El Paso CO-
449 PM MDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO COUNTY
IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3821 10430 3806 10451 3820 10483 3841 10461
      3838 10425
TIME...MOT...LOC 2248Z 310DEG 32KT 3844 10421 3827 10426 3820 10438
3811 10461

$$

COC101-152300-
/O.CON.KPUB.SV.W.0153.000000T0000Z-200715T2300Z/
Pueblo CO-
449 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHEASTERN PUEBLO COUNTY...

At 448 PM MDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Pueblo Depot to Boone to near
Avondale to 8 miles south of Salt Creek, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende, Avondale, Pueblo Depot
and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 10430 3806 10451 3820 10483 3841 10461
      3838 10425
TIME...MOT...LOC 2248Z 310DEG 32KT 3844 10421 3827 10426 3820 10438
3811 10461

HAIL...0.75IN
WIND...60MPH
 
$$

KTS
770 
WWUS55 KPUB 152250
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
450 PM MDT Wed Jul 15 2020

COC101-152300-
/O.CON.KPUB.SV.W.0153.000000T0000Z-200715T2300Z/
Pueblo CO-
450 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHEASTERN PUEBLO COUNTY...

At 450 PM MDT, severe thunderstorms were located along a line
extending from 14 miles north of Boone to near Pueblo Depot to near
Avondale to 8 miles south of Salt Creek, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende, Avondale, Pueblo Depot
and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 10430 3820 10454 3820 10483 3841 10461
      3838 10425
TIME...MOT...LOC 2250Z 310DEG 32KT 3846 10424 3829 10429 3822 10441
3813 10464

HAIL...0.75IN
WIND...60MPH
 
$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:10 PM MDT, 46 minutes earlier.

Area forecast discussion, Jul 15, 3:10 PM MDT, 46 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
310 PM MDT Wed Jul 15 2020

.SHORT TERM...(This evening through Thursday)
Issued at 252 PM MDT Wed Jul 15 2020

Strong to severe storms will affect the KCOS/KPUB area this
afternoon and then eventually move to the east and southeast
across the southeast plains. Large hail up to golfballs have
already occurred in the El Paso county region and strong storms
were moving towards the Pueblo area.

Shear values of 35 to 45 knts were noted over the region at 3 pm
with CAPE values of 1000-2000 J/KG.

Given the straight line hodographs over the region, we have had
storm splits over the area with the left turners producing the
significant hail.

In addition to the severe weather, flash flooding has occurred and
this flash flood threat will be possible in urban areas as the
storms move east and southeast.

Although the severe thunderstorm watch covers the entire region,
the best forcing will occur mainly along a line from Pueblo down
towards Springfield.

After the storms move out of the region later this evening, skies
should gradually clear over the area.

For tomorrow, some strong storms will be possible over the area
but intensity is expected to be a bit less than today as shear and
CAPE will not be as high

.LONG TERM...(Thursday night through Wednesday)
Issued at 252 PM MDT Wed Jul 15 2020

Thursday Night and Friday:

Convection will already have started by the beginning of the long
term forecast (6pm Thursday through Wednesday). The far eastern
plains look to have the best environment for severe storms during
the evening. CAPE values will be around 2000 to 2500 J/kg and 6km
bulk shear values are expected to be around 25 to 30 kts. LCL
heights are expected to be around 5kft, which isn't ideal for
tornadogenesis, but is lower than the high based "Rocky Mountain
Boomers" the southeast plains are used to. The shear values are a
little low, but the storms that develop earlier in the day will
reach the unstable environment and will intensify to strong or
severe caliber storms. Main risks will be 1 inch hail and 60 mph
winds under the strongest storms. The storms will dissipate or be in
Kansas a little after midnight on Friday.

Surface and low level winds shift to more of a westerly component
for Friday afternoon, which will dry out the atmosphere, limiting
CAPE values. The surface flow aloft will be weaker and less veering
as well, which will limit the amount of shear in the atmosphere. The
closed low over the Pacific will push some moisture towards the
western mountains and diurnal heating and wind fluctuations will
create afternoon thunderstorms over the mountains. There is a low
end flash flood risk over the Spring, Decker, Junkins, and Hayden
Pass burn scars. Though convection is expected to be isolated to
scattered, if a stronger storm does develop over the burn scars,
flash flooding may occur.

Hot temperatures make their comeback on Friday afternoon. 100F
temperatures may be observed over the far eastern plains, the mid
80s over the mountain valleys and Teller County, and the mid 70s
over Lake County.

Saturday:

Similar set-up to what is expected on Friday. Thunderstorms will be
confined mainly to the mountains. The GFS has a few of the storms
making it over the plains, but the ECMWF is less optimistic.
Soundings reveal very dry low levels, so if the storms do make it
over the plains, it'll likely just be virga. There may be a few
virga droplets that hit the ground, which I guess constitutes as
"rain". Main impacts will be gusty winds under the storms on
Saturday afternoon and evening. Hotter temperatures are expected on
Saturday afternoon. Widespread +100F are expected over the easter
plains, mid to upper 80s over the mountain valleys and Teller
County, and the mid 70s over Lake County.

Sunday:

A cold front is expected to pass over the plains Sunday morning or
Sunday afternoon. As the front moves over the plains, it'll
eventually collide with the mountains, sparking showers and
thunderstorms. The storms are expected to spread out east, but the
environment doesn't support severe storms. A strengthening surface
low will develop over western Kansas, wrapping up moisture forcing
it aloft isentropically. Some widespread showers are possible with
this outcome.

Monday through Wednesday:

The post frontal air mass will keep temperatures cooler on Monday
and Tuesday. Showers and thunderstorms are expected to stay confined
to the mountains on Monday afternoon, but will become more
widespread on Tuesday and Wednesday. Long term guidance isn't
suggesting for anything severe yet. Showers and thunderstorms will
pose a flash flood risk over the burn scars, though.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 252 PM MDT Wed Jul 15 2020

Strong to severe storms will be possible at KCOS and KPUB this
afternoon with the activity clearing the area around 00 UTC. VFR
is anticipated tonight. Thunderstorms will return to the two taf
sites tomorrow afternoon.

KALS...will see VFR conditions with -tsra and gusty winds
possible this afternoon and tomorrow afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...SKELLY
AVIATION...HODANISH
Hazardous weather outlook, Jul 15, 11:50 AM MDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1150 AM MDT Wed Jul 15 2020

COZ058>089-093>099-161800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1150 AM MDT Wed Jul 15 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible along the immediate I-25
corridor this afternoon and early evening. Hail the size of
golfballs and wind gusts to 70 mph will be possible. A tornado
cannot be ruled out. The greatest threat for severe weather along
the I-25 corridor will be between 2 pm and 6 pm. The storms will
then move onto the plains and remain strong to severe, but are
expected to gradually weaken as they move to the Kansas border.

It should be noted that high resolution computer simulations show
strong storms affecting both the greater Colorado Springs area
and Pueblo areas this afternoon and early evening.

In addition to large hail and damaging winds, very heavy rain will
be possible. This rain will be capable of producing flash flooding
in the urban areas.

Over the mountains, there is limited potential for burn scar flash
flooding if a storm should develop over one of the newer scars.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered to numerous thunderstorms are expected again on
Thursday, and a few severe storms will be possible over the
plains. The main risks from storms on the plains will be winds
over 60 mph, hail up to half dollar size, locally heavy rainfall
and frequent cloud to ground lightning. Farther west over the
mountains and interior valleys, hail up to nickel size, winds of
50 mph, brief heavy rainfall and frequent cloud to ground
lightning are possible. There will also be the possibility of
flooding of burn scars across most of the mountains on Thursday
afternoon and evening.

For Friday into the weekend, scattered afternoon and evening
thunderstorms are expected each day, with the greatest chance for
storms over the mountains. Locally heavy rainfall, frequent
lightning, small hail and wind gusts to 50 mph will be possible
with any stronger storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely along and east of Interstate 25 this afternoon and early
evening. Activation may be needed as early as 2 pm.

Hodanish

In the hours before

Local storm report, Jul 15, 2:32 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             2 N ELLICOTT            38.87N 104.38W
07/15/2020  M1.00 INCH       EL PASO            CO   PUBLIC

            CAME FROM AN IMAGE ON TWITTER
            (@EMILYROEHLER).

&&

MJG
Special weather statement, Jul 15, 2:34 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
234 PM MDT Wed Jul 15 2020

COZ076-077-081-083-152100-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
234 PM MDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 300
PM MDT...

At 233 PM MDT, Doppler radar was tracking a strong thunderstorm near
Texas Creek, or 15 miles northeast of Hayden Pass Burn Scar, moving
east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Texas Creek, Royal Gorge, Canon City and Hillside.

LAT...LON 3827 10560 3849 10564 3864 10515 3849 10505
      3844 10534 3833 10539
TIME...MOT...LOC 2033Z 256DEG 23KT 3840 10552

KTS
Local storm report, Jul 15, 2:42 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             1 N ELLICOTT            38.85N 104.38W
07/15/2020  M1.25 INCH       EL PASO            CO   PUBLIC

            CAME FROM AN IMAGE ON TWITTER
            (@MATTBLUETHUNDER).

&&

MJG
Local storm report, Jul 15, 3:25 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
325 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             4 NNE BLACK FOREST      39.07N 104.67W
07/15/2020  E1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MJG
Special weather statement, Jul 15, 3:32 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Wed Jul 15 2020

COZ087-152200-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
332 PM MDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO COUNTY UNTIL 400
PM MDT...

At 332 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 16 miles east of Spring Burn Scar north of Highway
160, moving northeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walsenburg.

LAT...LON 3759 10483 3763 10496 3782 10487 3773 10459
TIME...MOT...LOC 2132Z 213DEG 14KT 3767 10485

KTS
Local storm report, Jul 15, 3:44 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
344 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HEAVY RAIN       6 NNE COLORADO SPRINGS  38.91N 104.77W
07/15/2020  M2.25 INCH       EL PASO            CO   TRAINED SPOTTER

            RAIN ACCUMULATED IN 30 MINUTES.

&&

MJG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 6:00 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo30 min
Jul 14, 6:12 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero33 min
Jul 14, 6:13 PM MDTTornado WarningPUBCrowley, Otero32 min
Jul 14, 6:16 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero59 min
Jul 14, 6:37 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero23 min
Jul 14, 6:40 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero65 min
Jul 14, 6:52 PM MDTSpecial Weather StatementPUB38 min
Jul 14, 6:56 PM MDTSevere Thunderstorm WarningPUBBent, Otero34 min
Jul 14, 6:59 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:14 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:27 PM MDTTornado WarningPUBBent, Prowers33 min
Jul 14, 7:35 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 14, 7:38 PM MDTSevere Thunderstorm WarningPUBBent, Prowers37 min
Jul 14, 7:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jul 14, 7:46 PM MDTSevere Thunderstorm WarningPUBBent, Prowers44 min
Jul 14, 8:01 PM MDTTornado WarningPUBProwers17 min
Jul 14, 8:08 PM MDTSevere Thunderstorm WarningPUBBent, Prowers20 min
Jul 14, 8:22 PM MDTSevere Thunderstorm WarningPUBBaca53 min
Jul 14, 8:37 PM MDTSpecial Weather StatementPUBProwers38 min
Jul 14, 9:09 PM MDTSevere Thunderstorm WarningPUBProwers23 min
Jul 15, 1:27 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo63 min
Jul 15, 1:54 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jul 15, 2:03 PM MDTSpecial Weather StatementPUBFremont27 min
Jul 15, 2:10 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 15, 2:13 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
Jul 15, 2:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo47 min
Jul 15, 2:34 PM MDTSpecial Weather StatementPUBFremont26 min
Jul 15, 2:36 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jul 15, 2:38 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont19 min
Jul 15, 2:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo63 min
Jul 15, 2:43 PM MDTSevere Thunderstorm WarningPUBFremont32 min
Jul 15, 2:48 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Fremont, Teller2 hr
Jul 15, 3:06 PM MDTFlash Flood WarningPUBFremont99 min
Jul 15, 3:15 PM MDTSevere Thunderstorm WarningPUBFremont30 min
Jul 15, 3:16 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 15, 3:18 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso104 min
Jul 15, 3:23 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont13 min
Jul 15, 3:32 PM MDTSpecial Weather StatementPUBHuerfano28 min
Jul 15, 3:38 PM MDTFlash Flood WarningPUBEl Paso, Pueblo108 min
Jul 15, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo36 min
Jul 15, 3:41 PM MDTSevere Thunderstorm WarningPUBHuerfano34 min
Jul 15, 4:13 PM MDTTornado WarningPUBEl Paso, Pueblo32 min
Jul 15, 4:14 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo46 min
Jul 15, 4:17 PM MDTFlash Flood Warning Considerable damage threatPUBPueblo118 min
Jul 15, 4:41 PM MDTSevere Thunderstorm WarningPUBPueblo49 min
Jul 15, 5:25 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo50 min
Jul 15, 5:58 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero, Pueblo47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.